Some general Tauberian conditions for the weighted mean summability method


Totur U., ÇANAK İ.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, cilt.63, ss.999-1006, 2012 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 63 Konu: 5
  • Basım Tarihi: 2012
  • Doi Numarası: 10.1016/j.camwa.2011.12.005
  • Dergi Adı: COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Sayfa Sayıları: ss.999-1006

Özet

In this paper, we obtain some new Tauberian theorems for the weighted mean summability method via a weighted general control modulo analogous to the one defined by Dik [M. Dik, Tauberian theorems for sequences with moderately oscillatory control moduli, Math. Moray. 5 (2001) 57-94]. (C) 2011 Elsevier Ltd. All rights reserved.